Advisory 12 YearsDosage Information
Dose: For oral use only.
Take with a glass of water.
Adults and children over 12 years: Take one tablet every 4-6 hours. (One white day-time tablet in the morning, at mid-day and in the afternoon. One blue night-time tablet at night). Do not take the night-time tablet during the day.
Benylin Day & Night Tablets are not suitable for children under 12 years.
Please read instructions and dosage before taking the tablets.
As with all medicines if you are currently taking any other medicine, consult your doctor or pharmacist before taking this product.
If symptoms persist consult your doctor.
4 Day & night treatments
Helps clear head and nose
Relieves aches and pains
Clears catarrh, and so aids restful sleep
4 Blue (Night-Time) Tablets each containing: Paracetamol 500 mg, Diphenhydramine Hydrochloride 25 mg, 12 White (Day-Time) Tablets each containing: Paracetamol 500 mg, Pseudoephedrine Hydrochloride 60 mgNet Content
16 x TabletsProduct Marketing
Diphenhydramine, Paracetamol PseudoephedrineSafety Warning
Do not take if pregnant or whilst breast-feeding.
Do not exceed the stated dose.
Night-time tablets only: May cause drowsiness. If affected do not drive or operate machinery.
Avoid alcoholic drink.
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well
Keep out of the reach and sight of children.Storage
Do not store above 25 C.
Store in the original container.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.